# SDR AALA20141102004

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 46,482 hours, 18,778 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SKIN DAMAGED AT AFT EDGE OF 2ND BEAM FROM TOP.  INSTALLED DOUBLER & FILLER IAW SRM 52-00-01-2R REPAIR 2 & ENGINEERING AUTHORIZATION COMP-52-037186 DATED 10/30/2014.
